Taking Prednisolone

I've recently started taking 30mg of Prednisolone to help my eczema and allergies but I've noticed some changes to myself since I started taking them.

Today I've been feeling sick almost all day and had feelings of tension and nervousness running through my body. I just wondered if anyone else has taken this medication in the past and had the same feelings?

I've also barely had an appetite, throughout the day I usually become quite hungry but since taking this I've hardly had much of an appetite. All I've eaten for my tea is a bacon sandwich and normally I would be wanting more food as generally I have a big appetite. I've found this quite bizarre as I was told Prednisolone had a bad reputation for weight gain.

Has anyone else had these similar experiences?

2 Replies

oldestnewest
  • Hello

    I have not taken this medication , but I know meds can affect everyone differently o where some put weight on others may loose weight depending & a bonus if you are not putting weight on with them

    Not sure how long you have been taking them as medication when we first start to take it can take some while for our bodies to adjust to them & once they have we can be fine but if you have been taking them a while & really feel they don't suite you go back & see your GP , I am sure there will be other meds you could try & they would discuss the other options with you

    Good Luck x

  • I had taking prednisone, but doctor only wants me to taking for a short period of time due to side effect of bone loss, my side effect is gain weights.

    You should ask your GP to see if she can give you something else.

You may also like...